A New Approach To Solve Fuzzy Non-Linear Equations Using Fixed Point Iteration Algorithm

  • Goutam Kumar Saha Department of Mathematics, University of Dhaka
  • Shapla Shirin Department of Mathematics, University of Dhaka
Keywords: Fixed Point Iteration, Fuzzy non-linear equation, Linear Fuzzy Real Number, n-th root of a fuzzy number

Abstract

A non-linear equation over linear fuzzy real numbers is called a fuzzy non-linear  equation. In Classical Mathematics a non-linear equation can be solved by using  different types of numerical methods. In this paper a new approach has been  introduced to get approximate solutions with the help of Fixed Point Iteration  Algorithm. Graphical representation of the solutions has also been drawn so that  anyone can achieve the idea of converging to the root of a fuzzy non-linear equation.

DOI: http://dx.doi.org/10.3329/ganit.v32i0.13641

GANIT J. Bangladesh Math. Soc. (ISSN 1606-3694) 32 (2012) 15 21

Downloads

Download data is not yet available.
Abstract
838
PDF
586
Published
2013-02-04
How to Cite
Saha, G., & Shirin, S. (2013). A New Approach To Solve Fuzzy Non-Linear Equations Using Fixed Point Iteration Algorithm. GANIT: Journal of Bangladesh Mathematical Society, 32, 15-21. https://doi.org/10.3329/ganit.v32i0.13641
Section
Articles